MAUDE Adverse Event Report: CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE); RAZOR, SURGICAL

CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE); RAZOR, SURGICAL
Model Number 4406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
Material no.: 4406.Batch no.: 0321.It was reported by the sales representative that the patient experienced a rash allergic reaction prior to surgery.Customer was in pre-op prepping the patient for surgery.When customer started to use our general blade clippers the patient start to break out in a rash.Customer said the patient did seem to have sensitive skin and possible allergy.It got worse in the or so they had to treat reaction prior to surgery.
 
Additional Manufacturer Narrative
The supplier of this product (panasonic) was made aware of this reported issue of reaction.A photo was provided for evaluation.Unfortunately, only the product box was photographed.As a result, bd was unable to verify the reported issue and determine a definitive root cause at this time.If samples, additional photos or information become available, bd will re-open and investigate accordingly.A device history review was completed by panasonic and the inspection passed.No further actions are required.This failure will continue to be tracked and trended.
 
Event or Problem Description
It was reported by the sales representative that the patient experienced a rash allergic reaction prior to surgery.Customer was in pre-op prepping the patient for surgery.When customer started to use our general blade clippers the patient start to break out in a rash.Customer said the patient did seem to have sensitive skin and possible allergy.It got worse in the or so they had to treat reaction prior to surgery.

Brand Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Common Device Name
RAZOR, SURGICAL
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
MDR Report Key12385689
Report Number1423507-2021-00042
Device Sequence Number17301719
Product Code LWK
UDI-Device Identifier10885403473142
UDI-Public(01)10885403473142
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number4406
Device Catalogue Number4406
Device Lot Number0321
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date09/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;